Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Uniqueness of positive solutions of the heat equation


Author: Harold Donnelly
Journal: Proc. Amer. Math. Soc. 99 (1987), 353-356
MSC: Primary 58G11
DOI: https://doi.org/10.1090/S0002-9939-1987-0870800-6
MathSciNet review: 870800
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Uniqueness is proved for positive solutions of the heat equation on complete Riemannian manifolds with Ricci curvature bounded from below.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G11

Retrieve articles in all journals with MSC: 58G11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0870800-6
Article copyright: © Copyright 1987 American Mathematical Society